OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4846

Title: Regularity theorems in limit cases for solutions of linear and nonlinear elliptic equations
Authors: Giarrusso, E.
Nunziante, D.
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: E. Giarrusso, D. Nunziante, “Regularity theorems in limit cases for solutions of linear and nonlinear elliptic equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 39-58.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: In questo lavoro otteniamo risultati di regolarità per le soluzioni di equazioni ellittiche lineari e fortemente non lineari con termini di ordine inferiore Lu = -(fi)x$_{i}$ in un sottoinsieme aperto limitato $\Omega$ di R$^{n}$. Dimostriamo che u appartiene allo spazio di Orlicz L$_{\textrm{Ø}}(\Omega)(\textrm{Ø(t)=exp}\mid t\mid^{n/(n-1)}-1$) quando fi $\epsilon\textrm{L}^{n/(p-1)}(\Omega),$ i=1,2,...,n, dove p=1 nel caso lineare.
In this paper we obtain regularity results for the solutions u of linear ad strongly nonlinear elliptic equations with lower order terms Lu = -(fi)x$_{i}$ in a bouded open subset $\Omega$ of R$^{n}$. We prove that u belongs to the Orlicz space L$_{\textrm{Ø}}(\Omega)(\textrm{Ø(t)=exp}\mid t\mid^{n/(n-1)}-1$) when fi $\epsilon\textrm{L}^{n/(p-1)}(\Omega),$ i=1,2,...,n, where p=1 in the linear case.
URI: http://hdl.handle.net/10077/4846
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:

File Description SizeFormat
GiarrussoNunzianteRendMat20.pdf825.8 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.